Naloxone

About Naloxone

  • Opioids can slow or stop your ability to breathe. Naloxone can reverse the effects of the opioids, and restore the ability to breathe.

  • Naloxone is a safety measure, similar to a fire extinguisher. It’s good to have available, but hopefully you never need to use it.

  • Ensure a family member or loved one knows where to access the naloxone in case of an emergency.

Response to Overdose:

1. Check responsiveness

• Look for any of the following:
• No response, even after attempts to wake • Breathing slows or stops
• Lips and fingernails turn blue or gray

2.  Call 911 and give naloxone

• If no reaction in 3 minutes, give second naloxone dose.

3. Do rescue breathing and/or chest compressions

• Follow 911 dispatcher instructions

4. Stay with person until help arrives

How to give Naloxone

There are four common naloxone products. Follow the instructions for the type you have.

klsjdajsdhaksjdhasj
klsjdajsdhaksjdhasj
klsjdajsdhaksjdhasj
klsjdajsdhaksjdhasj

Naxolone Resources

OpiRescue App

OpiRescue is a free overdose support tool provided by OpiSafe, a safe opioid prescribing platform for care providers.